# SDR CALA0000202

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1200 - 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO LEFT TIE DOWN TRACK CORRODED AT FS 1200-1320.  THE CARGO TIE DOWN TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-01, 51-30-05, 51-10-04, AND 51-30-03.
